# SDR SWAA2022021417594

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 40,870 hours, 24,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BULKHEAD AT WBL 201.90 AFT SEAL RETAINER IS CRACKED AT THE UPPER TWO BOLT LOCATIONS. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
